RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 73, Issue 1  


Linearity of Automorphisms of Standard Quadrics of Codimension $m$ in $\mathbb C^{m+n}$
A. V. Abrosimov
3
Representability of Analytic Functions in Terms of Their Boundary Values
R. A. Aliyev
8
On Diophantine Approximations of Dependent Quantities in the $p$-adic Case
V. V. Beresnevich, É. I. Kovalevskaya
22
The Multidimensional Weyl Theorem and Covering Families
A. G. Brusentsev
38
Absolute Continuity of the Spectrum of a Periodic Schrödinger Operator
L. I. Danilov
49
Modulus of Continuity of Piecewise Analytic Functions
A. A. Dovgoshey, L. L. Potemkina
63
Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition
A. Yu. Lytova, I. Yu. Chudinovich
77
A Version of the Ruh–Vilms Theorem for Surfaces of Constant Mean Curvature in $S^3$
L. A. Masal'tsev
92
A Discrete Analog of the Poisson Summation Formula
A. V. Ustinov
106
Branching of Solutions of the Abstract Kinetic Equation
N. N. Fimin, V. A. Chuyanov
113
Growth of Entire Functions with Given Zeros and Representation of Meromorphic Functions
B. N. Khabibullin
120

Brief Communications
Closed Spans in $C(T)$ and $L_\varphi (T)$ and Their Approximative Properties
A. A. Vasil'eva
135
Exponentially Decreasing Solutions of Diffraction Problems on a Rigid Periodic Boundary
I. V. Kamotskii, S. A. Nazarov
138
Nonrecurrence in Mean of Sums along the Kronecker Sequence
E. V. Kolomeikina, N. G. Moshchevitin
140
Asymptotic Decoherence in Infinite-Dimensional Quantum Systems with Quadratic Hamiltonians
O. G. Smolyanov, J. Kupsch
143
Continuity of Operators of Generalized Rational Approximation in the Space $L_1[0;1]$
C. S. Rjutin
148
Deficiency Indices of the Singular Differential Operator Generated by the Expression $y^{\mathrm{IV}}-2a(x^\alpha y')'+bx^\beta y$
N. A. Sidel'nikova
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019